MAUDE Adverse Event Report: EXACTECH, INC. ANKLE SZ 2 LOCKING CLIP; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. ANKLE SZ 2 LOCKING CLIP; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-10-02
Medical Device Problem Codes Fracture (1260); Structural Problem (2506)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6) 350-21-12 - tibial insert fb sz 2 lt 7mm.(b)(6) 350-03-02 - flat cut talus sz 2 l.(b)(6) 351-90-22 - 2.5" pin pouch.(b)(6) 351-90-24 - talar trial screw pouch.(b)(6) 350-11-02 - tibial plate fb sz 2 lt.(b)(6) 351-90-21 - 3.5" pin pouch.(b)(6) 351-90-21 - 3.5" pin pouch.(b)(6) 351-90-20 - tubercle pin pouch.
 
Event or Problem Description
As reported, approximately 2.5 years post op initial left ankle replacement, this 56 y/o female patient was revised due the locking clip disassociated from tibial tray.Clip broke in situ.Surgeon swapped out clip & poly.Patient was last known to be in stable condition following the event.No images or x-rays available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of the locking clip not being fully engaged at the time of initial surgery, allowing the locking clip to fracture and disengage from the tibial plate over time.However, this cannot be confirmed as images, radiographs, or relevant clinical information were not provided.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.D4: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
ANKLE SZ 2 LOCKING CLIP
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18060431
Report Number1038671-2023-02665
Device Sequence Number6628964
Product Code HSN
UDI-Device Identifier10885862302007
UDI-Public10885862302007
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-10-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age56 YR
Patient SexFemale